Particular Solutions of a Class of Nonhomogeneous Laplace Ordinary Differential Equations Encountered in Perturbation Analyses

Marc Mignolet, M. V. Harish

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)322-325
Number of pages4
JournalZAMM Zeitschrift fur Angewandte Mathematik und Mechanik
Volume75
Issue number4
DOIs
StatePublished - 1995

Fingerprint

Particular Solution
Laplace
Ordinary differential equations
Ordinary differential equation
Perturbation
Class

ASJC Scopus subject areas

  • Computational Mechanics
  • Applied Mathematics

Cite this

@article{11e101218cbb4e5783acacfd38e8f4a2,
title = "Particular Solutions of a Class of Nonhomogeneous Laplace Ordinary Differential Equations Encountered in Perturbation Analyses",
author = "Marc Mignolet and Harish, {M. V.}",
year = "1995",
doi = "10.1002/zamm.19950750424",
language = "English (US)",
volume = "75",
pages = "322--325",
journal = "ZAMM Zeitschrift fur Angewandte Mathematik und Mechanik",
issn = "0044-2267",
publisher = "Wiley-VCH Verlag",
number = "4",

}

TY - JOUR

T1 - Particular Solutions of a Class of Nonhomogeneous Laplace Ordinary Differential Equations Encountered in Perturbation Analyses

AU - Mignolet, Marc

AU - Harish, M. V.

PY - 1995

Y1 - 1995

UR - http://www.scopus.com/inward/record.url?scp=84907169614&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84907169614&partnerID=8YFLogxK

U2 - 10.1002/zamm.19950750424

DO - 10.1002/zamm.19950750424

M3 - Article

AN - SCOPUS:84907169614

VL - 75

SP - 322

EP - 325

JO - ZAMM Zeitschrift fur Angewandte Mathematik und Mechanik

JF - ZAMM Zeitschrift fur Angewandte Mathematik und Mechanik

SN - 0044-2267

IS - 4

ER -